# SDR 04FDEA01847

- Difficulty date: June 23, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 15,574 hours, 7,881 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NR 1 SHACKLE HAS TWO AREAS OF PITTING CORROSION NEAR BUSHES.  OFF AIRCRAFT PART.  PROCURED NEW SHACKLE FOR NR 2 PYLON WING ATTACH POINTS.  INSTALLED ON WC 64S0506, STA 485/RIB 7.
